... aggressive is this common? The doctor said that he was just not getting enough sleep
Aggressiveness, behavior changes are severe side effects, seek medical attention asap.
All the best,
Dear Eric's Mom, i agree with pledge on this. This medication is supposed to be a mood stabilizer, not sure if you can stop it suddenly either. Please take your son to a different dr and a psychologist specializing in children's behavior, i promise you, lack of sleep is not all that is wrong and your son may need to be tapered off this medication. Child psychologist should be able to help you figure out a way to get your child more stable, this med is not supposed to make them aggressive or violent. Hang in there, saying a prayer for y'all, a second opinion from another dr is probably necessay here.
- Trileptal Information for Consumers
- Trileptal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trileptal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Oct 2009 • 2 answers
Posted 2 Jun 2010 • 2 answers
Posted 25 Aug 2012 • 1 answer
Posted 19 Apr 2015 • 3 answers
Posted 6 Sep 2015 • 2 answers